Stability of the solutions of nonlinear Lappo-Danilevskij systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2007-2008
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a18,
author = {S. S. Belyavsky},
title = {Stability of the solutions of nonlinear {Lappo-Danilevskij} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2007--2008},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a18/}
}
S. S. Belyavsky. Stability of the solutions of nonlinear Lappo-Danilevskij systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2007-2008. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a18/